# SDR 2008UALA00203

- Difficulty date: January 14, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 59,141 hours, 19,947 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: HG1064AA07
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FUEL QUANTITY PROBLEM.  FUEL QTY PROCESSOR UNIT FAULTY.  REPLACED THE FQPU, ALL SYSTEMS CHECKED NORMALLY.
